# SDR DALA2016012800695

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE DENT TO BE OUT OF LIMITS ON LT WING INBD MAIN FLAP UPPER SURFACE AT FLAP STATION 180.  REPAIRED IAW SRM 51-70-10.
